Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Have bald spot on top of head. Treated for ringworm. Having bumps on head and black spot swollen. Taking Griseoful vin sus. Suggest

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions
My grandson has a bald spot on the top of his head that we thought was ringworm. It is the size of a 1/2 dollar. He was treated for ringworm and it didnt go away. The doctor is now treating him for another type of fungus with oral medication and cream. Last night the found two large lumps on the back of his head and it looks like the bald spot is swollen now. Should I take him to the emergency room? He is taking Griseoful vin sus
Posted Fri, 26 Jul 2013 in General Health
Answered by Dr. Ram Choudhary 31 minutes later
Welcome to Healthcare Magic.
The pachy loss of hair may be due to bacterial infection, fungal infection or alopecia areata.
A skin slapping for KOH mount will be helpful in detecting fungal cause.
Going to ER is recommended because swelling must be assessed and managed.
Treatment of each trouble is totally different so early diagnosis and appropriate treatment is need of the hour.
I hope the advise will be helpful for you.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor